zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Coupled fixed point theorems for nonlinear contractions in cone metric spaces. (Couple fixed point theorems for nonlinear contractions in cone metric spaces.) (English) Zbl 1198.65097
Summary: The notion of coupled fixed point is introduced by {\it T. G. Bhaskar} and {\it V. Lakshmikantham} [Nonlinear Anal., Theory Methods Appl. 65, No. 7 (A), 1379--1393 (2006; Zbl 1106.47047)]. In this manuscript, some results of {\it V. Lakshmikantham} and {Lj. Ćirić} [Nonlinear Anal., Theory Methods Appl. 70, No. 12 (A), 4341--4349 (2009; Zbl 1176.54032)] are extended to the class of cone metric spaces.

65J15Equations with nonlinear operators (numerical methods)
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
Full Text: DOI
[1] Rzepecki, B.: On fixed point theorems of maia type, Publ. inst. Math. 28, 179-186 (1980) · Zbl 0482.47029 · emis:journals/PIMB/042/21.html
[2] Lin, Shy-Der: A common fixed point theroem in abstract spaces, Indian J. Pure appl. Math. 18, No. 8, 685-690 (1987) · Zbl 0622.47057
[3] Khan, M. S.; Imdad, M. A.: A common fixed point theorem for a class of mappings, Indian J. Pure appl. Math. 14, 1220-1227 (1983) · Zbl 0533.54031
[4] Huang, Long-Guang; Zhang, Xian: Cone metric spaces and fixed point theorems of contractive mappings, J. math. Anal. appl. 332, 1468-1476 (2007) · Zbl 1118.54022 · doi:10.1016/j.jmaa.2005.03.087
[5] Lakshmikantham, V.; Ćirić, L.: Couple fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear anal. 70, 4341-4349 (2009) · Zbl 1176.54032 · doi:10.1016/j.na.2008.09.020
[6] Rezapour, Sh.; Hamlbarani, R.: Some notes on the paper ”cone metric spaces and fixed point theorems of contractive mappings”, J. math. Anal. appl. 347, 719-724 (2008) · Zbl 1145.54045 · doi:10.1016/j.jmaa.2008.04.049
[7] Abdeljawad, T.: Completion of cone metric spaces, Hacet. J. Math. stat. 39, No. 1, 67-74 (2010) · Zbl 1195.54057
[8] Abdeljawad, T.; Karapınar, E.: Quasicone metric spaces and generalizations of caristi kirk’s theorem, Fixed point theory appl. (2009) · Zbl 1197.54051 · doi:10.1155/2009/574387
[9] Turkoglu, D.; Abuloha, M.: Cone metric spaces and fixed point theorems in diametrically contractive mappings, Acta math. Sin. (Engl. Ser.) 26, No. 3, 489-496 (2010) · Zbl 1203.54049 · doi:10.1007/s10114-010-8019-5
[10] Turkoglu, D.; Abuloha, M.; Abdeljawad, T.: KKM mappings in cone metric spaces and some fixed point theorems, Nonlinear anal. TMA 72, No. 1, 348-353 (2010) · Zbl 1197.54076
[11] Di Bari, C.; Vetro, P.: $\phi $-pairs and common fixed points in cone metric spaces, Rend. circ. Mat. Palermo (2) 57, No. 2, 279-285 (2008) · Zbl 1164.54031 · doi:10.1007/s12215-008-0020-9
[12] Karapınar, E.: Fixed point theorems in cone Banach spaces, Fixed point theory appl. 2009 (2009) · Zbl 1204.47066 · doi:10.1155/2009/609281
[13] Bhaskar, T. G.; Lakshmikantham, V.: Fixed point theory in partially ordered metric spaces and applications, Nonlinear anal. 65, 1379-1393 (2006) · Zbl 1106.47047 · doi:10.1016/j.na.2005.10.017
[14] E. Karapınar, Couple fixed point on cone metric spaces, Gazi University J. Sci. (in press). · Zbl 1194.54064